Skip to main content
Article
The Classification of Local Generalized Symmetries for the Einstein Equa- tions
Communications in Mathematical Physics
  • Ian M. Anderson, Utah State University
  • C. Torre
Document Type
Article
Publication Date
1-1-1996
Disciplines
Comments

Published by Springer in Communications in Mathematical Physics. Publisher PDF available through link above. Publisher requires a subscription to access article.

Citation Information
The Classification of Local Generalized Symmetries for the Einstein Equa- tions (with C. Torre), Comm. Math. Physics 176 (1996) 479–539.